# SDR SIMA200108202

- Difficulty date: March 23, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N326AE
- Make and model: Saab 340B
- Aircraft serial: 340B326
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Part number: 4052T92P01
- Condition: False Indication
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - FLT 5136 - DURING CLIMB-OUT FROM JFK CREW GOT A RIGHT ENGINE CHIP DETECTOR LIGHT AND RETURNED TO JFK.  ALL OTHER ENGINE PARAMETERS WERE NORMAL.  MAINTENANCE REMOVED AND REPLACED THE ENGINE CHIP DETECTOR IAW GE CT7 CMM 79-00-00.  LEAK CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
